# SDR SWAA2023071176791

- Difficulty date: July 10, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N8658A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36899
- Aircraft time: 28,960 hours, 13,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 LH AISLE EMERGENCY LIGHTS ARE OUT AND 1 OVER WING EMERGENCY LIGHT IS OUT<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT ROW 7 FLOOR REF AMM 33-51-06. OPS CHECK GOOD.
